Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pregnant on noriday 28

Premium Questions

Dr. Vjollce Mbiarra MD

was started on Noriday for contraception . I have a large history with cysts and cysts rupturing - in fact ... of the noriday was to stop my cycle as there is a suspicion of endometriosis . My issue is that... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr. Rakhi Tayal MD

im 33 and just started to take the noriday pill, my period is due to start next weekend,however i was told this pill prevents periods, but i am also going away next weekend so i do not want a period so ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Rakesh Madhyastha MD

I started taking Noriday 5 days ago. I feel a bit light headed throughout the day like a floating feeling. I do have a blocked nose and flem in my throat so i'm not sure if my symptoms relate to noriday ... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Grzegorz Stanko MD

Hello, my daughter who is 18 has been on the XXXXXXX pill noriday for almost a year, but in the last month or so has been experiencing bouts of diarrhoea . Her gp seems unconcerned but has suggested ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Richa MD

Hi here. Beeb on noriday for over two years, no sign of period since on it. Have had fsh levels tested and they read 18 and osteradiol is 286. Im 47 years this year and get told different answers re ... View answer

Answered by : Dr. Richa ( OBGYN)

Public Forum Discussions

Dr. Gerald Lee MD

. Is this a common side affect of noriday or is there a possibility I could be pregnant? ... been taking noriday for around 6 weeks and in the last two weeks my breasts have become very tender ... View answer

Answered by : Dr. Gerald Lee ( Internal Medicine Specialist)
Dr.   Jacqueline Brown MD

Hi there, How long do you have to be taking Noriday contraceptive pill to be protected if you dont start taking it the first day of your period initially. I started taking it at another time in the month ... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Olgeta Xhufka MD

to the noriday. it s upsetting me now as a couple of members of staff have thought i was pregnant. i m 36 ...i ve been on noriday for 6 months and have noticed that ive gained weight all over and am... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

Hi I take 2 noriday pills a day as advised by my doctor. I weigh over 11stone. Is this normal? I also was wondering the chances of me becoming pregnant. I take the pills at 8am every day. I do not get ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr.   Awadhesh Tripathi MD

My doctor has given me the pill called Noriday to try for the next 3 months... My concern is that I wont have a period at all (how would I know if I was pregnant or not?), and these light flushings ... View answer

Answered by : Dr. Awadhesh Tripathi ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

HI,get an ultrasound abdomen,consult your doctor

Dr. Jora Xhaxho MD

Noriday tablets are a type of hormonal contraceptive commonly known as the 'mini pill' or progestogen-only pill. One of it's side effects is hair loss, but it is not very common. I advice you to stop the treatement...